MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that six months and thirty days post index procedure using a drug-coated balloon catheter in cephalic vein, the subject developed an adverse event of stenosis in perianastomotic radial cephalic fistula which required an arteriovenous access circuit reintervention.It was further reported that the target lesion in the left forearm had seventy percent initial stenosis and five percent final residual stenosis.Standard percutaneous transluminous angioplasty procedure and lutonix drug coated balloon catheter were used for treatment.The re-intervention was successful, no new access created, and the outcome was recovered.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 03/2025), g3, h6 (method) h11: b5 h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that six months and thirty days post index procedure using a drug-coated balloon catheter in cephalic vein, the subject developed a serious adverse event of stenosis in venous perianastomotic radial cephalic fistula which required an arteriovenous access circuit reintervention due to decreased access blood flow.It was further reported that the target lesion in the left forearm had seventy percent initial stenosis and five percent final residual stenosis.Furthermore, standard percutaneous transluminal balloon angioplasty procedure and drug-coated balloon catheter treatment were performed to treat decreased access blood flow.The re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17669406
Report Number3006513822-2023-00031
Device Sequence Number7087791
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFGQ2673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite